MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPEL DRAINAGE CATHETER WITH TWIST-LOC HUB; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPEL DRAINAGE CATHETER WITH TWIST-LOC HUB; CATHETER, BILIARY, DIAGNOSTIC
Model Number 32900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drainage was separated into multiple pieces.The target lesion was located in the peri pancreatic area.A 10.3/25 expel drainage catheter was selected for use.During procedure, it was noted that the device was separated into multiple pieces after three weeks.The device was removed and replaced with another of the same expel drainage catheter to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The unit returned has catheter damaged, as part of overall visual revision.The device was returned in three separate sections with evidence of cracks along the device and pigtail, also, the device has a section damage with a knob, no other damages or anomalies were noted.
 
Event or Problem Description

Brand Name
EXPEL DRAINAGE CATHETER WITH TWIST-LOC HUB
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9009743
Report Number2134265-2019-11071
Device Sequence Number2450179
Product Code FGE
UDI-Device Identifier08714729860594
UDI-Public08714729860594
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K141335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2022
Device Model Number32900
Device Catalogue Number32900
Device Lot Number0023676965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2019
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date11/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1